Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

Why am I feeling sick and dizzy after taking norflaxocin for suspected urine infection?

User rating for this question
Very Good
Answered by

Internal Medicine Specialist
Practicing since : 1980
Answered : 1357 Questions
Was prescribed norflaxocin a week ago for suspected urine infection. Took 3 tablets and then felt very sick and unwell hence I stopped taking them. Returned to see another doctor who told me that my urine was clear and that I had not needed antibiotics in the first place. Still feeling unwell, but with no temperature, no real aches and pains. Just still queasy and occasional a bit dizzy and no energy. Just arrived in Australia a week ago for 6 weeks holiday with daughter and family and just want to feel right again. Any ideas? Many thanks
Posted Thu, 23 Jan 2014 in Medicines and Side Effects
Answered by Dr. Rakesh Karanwal 27 minutes later
Brief Answer: A short course of anti-anxiety drug will help Detailed Answer: Hi Mrs. XXXX, Thanks for your query. You have not mentioned the symptoms on the basis of which a diagnosis of urine infection was made. I guess you may have been having frequent urge to pass urine. In the absence of symptoms, specific to any ailment, it is possible that you have acute mental anxiety or stress. If that is the case, a short course of anti-anxiety drug will bring you back to normal. Consult your doctor and apprise him of my opinion. I am certain that he will agree with my opinion and prescribe suitable treatment as advised. Hope I have addressed to your concerns to your complete satisfaction and you find my response helpful and informative. I will be happy to answer further queries, if any. Fond regards and have a nice day, Col (Dr.) Rakesh Karanwal
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor